# SDR IPXA2025021900355

- Difficulty date: February 12, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 37,319 hours, 13,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 LBL 80 OUTBOARD IN BULK CARGO COMPARTMENT LEFT AREA. (REPLACE).  I.A.W AMM 25-59-01-404-019 REV.144 INSTALL MAIN DECK CARGO DADO PANELS AT STA 1578 LEFT SIDE , TOTAL:2EA AND CONDITION CHECK NORMAL.
